American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Andrew Hubery. Irreducible components of quiver Grassmannians. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Adam-Christiaan van Roosmalen. Numerically finite hereditary categories with Serre duality. Trans. Amer. Math. Soc. 368 (2016) 7189-7238.
Abstract, references, and article information   
View Article: PDF

[3] Laurent Demonet and Xueyu Luo. Ice quivers with potential associated with triangulations and Cohen-Macaulay modules over orders. Trans. Amer. Math. Soc. 368 (2016) 4257-4293.
Abstract, references, and article information   
View Article: PDF

[4] Steven V Sam and Andrew Snowden. GL-equivariant modules over polynomial rings in infinitely many variables. Trans. Amer. Math. Soc. 368 (2016) 1097-1158.
Abstract, references, and article information   
View Article: PDF

[5] Raf Bocklandt; With an appendix by Mohammed Abouzaid. Noncommutative mirror symmetry for punctured surfaces. Trans. Amer. Math. Soc. 368 (2016) 429-469.
Abstract, references, and article information   
View Article: PDF

[6] Alexei Belov-Kanel, Louis Rowen and Uzi Vishne. Specht's problem for associative affine algebras over commutative Noetherian rings. Trans. Amer. Math. Soc. 367 (2015) 5553-5596.
Abstract, references, and article information   
View Article: PDF

[7] Dylan Rupel. Quantum cluster characters for valued quivers. Trans. Amer. Math. Soc. 367 (2015) 7061-7102.
Abstract, references, and article information   
View Article: PDF

[8] Justyna Kosakowska and Markus Schmidmeier. Operations on arc diagrams and degenerations for invariant subspaces of linear operators. Trans. Amer. Math. Soc. 367 (2015) 5475-5505.
Abstract, references, and article information   
View Article: PDF

[9] Giovanni Cerulli Irelli, Daniel Labardini-Fragoso and Jan Schröer. Caldero-Chapoton algebras. Trans. Amer. Math. Soc. 367 (2015) 2787-2822.
Abstract, references, and article information   
View Article: PDF

[10] Michael Barot and Robert J. Marsh. Reflection group presentations arising from cluster algebras. Trans. Amer. Math. Soc. 367 (2015) 1945-1967.
Abstract, references, and article information   
View Article: PDF

[11] Gene Abrams, Jason P. Bell and Kulumani M. Rangaswamy. On prime nonprimitive von Neumann regular algebras. Trans. Amer. Math. Soc. 366 (2014) 2375-2392.
Abstract, references, and article information   
View Article: PDF

[12] José A. de la Peña and Andrzej Skowroński. Algebras whose Tits form accepts a maximal omnipresent root. Trans. Amer. Math. Soc. 366 (2014) 395-417.
Abstract, references, and article information   
View Article: PDF

[13] Stanislav Fedotov. Framed moduli and Grassmannians of submodules. Trans. Amer. Math. Soc. 365 (2013) 4153-4179.
Abstract, references, and article information   
View Article: PDF

[14] Aslak Bakke Buan and Robert J. Marsh. From triangulated categories to module categories via localisation. Trans. Amer. Math. Soc. 365 (2013) 2845-2861.
Abstract, references, and article information
View Article: PDF

[15] Peter Jørgensen and Yann Palu. A Caldero--Chapoton map for infinite clusters. Trans. Amer. Math. Soc. 365 (2013) 1125-1147.
Abstract, references, and article information   
View Article: PDF

[16] Fang Li and Zongzhu Lin. Approach to Artinian algebras via natural quivers. Trans. Amer. Math. Soc. 364 (2012) 1395-1411. MR 2869180.
Abstract, references, and article information   
View Article: PDF

[17] Calin Chindris. Cluster fans, stability conditions, and domains of semi-invariants. Trans. Amer. Math. Soc. 363 (2011) 2171-2190. MR 2746679.
Abstract, references, and article information   
View Article: PDF

[18] M. Barot, D. Kussin and H. Lenzing. The cluster category of a canonical algebra. Trans. Amer. Math. Soc. 362 (2010) 4313-4330. MR 2608408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Fan Xu. On the cluster multiplication theorem for acyclic cluster algebras. Trans. Amer. Math. Soc. 362 (2010) 753-776. MR 2551505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Claude Cibils and Pu Zhang. Calabi-Yau objects in triangulated categories. Trans. Amer. Math. Soc. 361 (2009) 6501-6519. MR 2538602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Volodymyr Mazorchuk, Serge Ovsienko and Catharina Stroppel. Quadratic duals, Koszul dual functors, and applications. Trans. Amer. Math. Soc. 361 (2009) 1129-1172. MR 2457393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ch. Riedtmann and G. Zwara. The zero set of semi-invariants for extended Dynkin quivers. Trans. Amer. Math. Soc. 360 (2008) 6251-6267. MR 2434286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Karin Baur and Robert J. Marsh. A geometric description of $m$-cluster categories. Trans. Amer. Math. Soc. 360 (2008) 5789-5803. MR 2425691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Adam-Christiaan van Roosmalen. Classification of abelian hereditary directed categories satisfying Serre duality. Trans. Amer. Math. Soc. 360 (2008) 2467-2503. MR 2373322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Grzegorz Bobinski. Geometry of regular modules over canonical algebras. Trans. Amer. Math. Soc. 360 (2008) 717-742. MR 2346469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Rolf Farnsteiner and Andrzej Skowronski. Galois actions and blocks of tame infinitesimal group schemes. Trans. Amer. Math. Soc. 359 (2007) 5867-5898. MR 2336308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Birge Huisgen-Zimmermann. Classifying representations by way of Grassmannians. Trans. Amer. Math. Soc. 359 (2007) 2687-2719. MR 2286052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jerzy Bialkowski, Karin Erdmann and Andrzej Skowronski. Deformed preprojective algebras of generalized Dynkin type. Trans. Amer. Math. Soc. 359 (2007) 2625-2650. MR 2286048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Aslak Bakke Buan, Robert J. Marsh and Idun Reiten. Cluster-tilted algebras. Trans. Amer. Math. Soc. 359 (2007) 323-332. MR 2247893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Bangming Deng and Jie Du. Frobenius morphisms and representations of algebras. Trans. Amer. Math. Soc. 358 (2006) 3591-3622. MR 2218990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia